MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110005
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pointer could only hardly be separated from the handpiece after registration.Surgery was completed with legion standard instrumentation.It is unknown if there was a delay or if there was patient impact.
 
Additional Manufacturer Narrative
Additional info: d10, d11, g4, g7, g9, h2, h3, h6, h10.Results of investigation: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional evaluation could not be performed.Dhr review found that the reported product met manufacturing specifications prior to being released for distribution.A complaint history review found similar reports, this issue will continue to be monitored.This failure is an identified failure mode within the risk file.The navio surgical technique guide released at the time of the complaint ((b)(4)) provides instructions for separating the handpiece from the point probe and for how to recover to a fully manual procedure in the case the of a navio surgical system failure at any point during the surgical case.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.No further medical assessment is warranted at this time.

Brand Name
NAVIO POINT PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9991191
Report Number3010266064-2020-01249
Device Sequence Number11687480
Product Code OLO
UDI-Device Identifier00885556628522
UDI-Public00885556628522
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110005
Device Catalogue NumberPFSR110005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer08/27/2020
08/27/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date08/31/2020
02/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NPFS02020 NAVIO SURGICAL SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;